# SDR SWAA2019031230592

- Difficulty date: March 8, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 27,610 hours, 16,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHTS INOP BETWEEN SEAT ROW 9 AND ROW 12.  R&R POWER SUPPLY PER AMM.
